For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic B12 deficiency causes tremors Go to previous topic Go to next topic Go to higher level

By parkinit On 2011.06.08 16:56
I read in a previous posting that a PWP had recently had tremors where none had been evident before. I thought it warranted my posting something I just read in Arthritis Today regarding B12. B12 deficiency, for which my PWP has to take monthly B12 shots, can cause anemia. Symptoms are exhaustion, cognitive issues, blood clotting problems, nerve damage and TREMORS. As you can imagine, this condition could be easily masked by Parkinson's Disease. It was noted that if you take more than 1,000 ug daily of folic acid, vitamin B12 deficiency may be masked ands you should ask your doctor to check your blood levels of vitamin B12.

By karolinakitty On 2011.06.08 21:04
Just an add on parknit..
high uric acid levels will also mask the B12 deficiency.
Also if you add any B vitamins to your daily pill intake, make sure you get a Bcomplex with magnesium, then add any more B12 necessary to it. The reason for the magnesium is it acts like a catalyst and "kicks" in the B12. Otherwise with all the drugs PDers take it just kinda sits around and doesn't do much........

By susger8 On 2011.06.09 14:57
When I had my dad evaluated for his confusion and memory problems, B12 deficiency was one of the things they looked for.

Sue


© MyParkinsons.org · Published by jAess Media · Privacy Policy & Terms of Use
Sponsorship Assistance for this website and Forum has been provided by Woodworking-News.com
and
by people like you